# SDR SIMA200631001

- Difficulty date: November 3, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604501
- Part serial: 0082
- Condition: Faulty
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 31,000 FEET HYDRAULIC PUMP 3A PRODUCED A HYDRAULIC 3 HIGH TEMPERATURE CAUTION TEMPERATURE WAS 89 CELSIUS.  SUBSTITUTED PUMP 3B FOR 3A AND TEMPERATURE REMAINED 89 CELSIUS, TURNED BOTH PUMPS OFF AND TEMPERATURE STARTED TO GET COOLER.  TURNED BOTH PUMPS ON AND PRESSURE STILL DID NOT INCREASE FOR 15 MINUTES.  PRESSURE RETURNED TO NORMAL.  BOTH HYDRAULIC PUMPS CONTINUED TO INCREASE IN TEMPERATURE.  REMOVED AND REPLACED NR 3 HYDRAULIC FLUID RESERVOIR, IAW CRY AM 29-12-30.  SERVICED SYSTEM IAW CRY AM 12-12-29.  OPERATIONAL CHECK GOOD, IAW CRY AM 29-10-00.  RETURNED AIRCRAFT TO SERVICE.  (M)
